# SDR CA101103003

- Difficulty date: October 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 1072
- Aircraft time: 38,910 hours
- Engine: Ge CT581402
- System (JASC): 8300 · Accessory Gearboxes
- Part: Mount
- Condition: Cracked
- Location: Gearbox
- Component: Gearbox, Ge
- Component part number: CT581402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST FLIGHT INSPECTION FOUND SMALL CRACK IN GEARBOX MOUNT RADIUS THIS WAS THE SECOND OCCURENCE.
